# SDR UALA2012082204686

- Difficulty date: August 21, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,018 hours, 20,495 cycles
- Engine: Iae V2527A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI ICE CREW COMMENTS:  ECAM APPEARED IN CLIMB PASSING 18,000 FEET.  RE-SEATED CONNECTORS AT RIGHT WINDOW HEAT CONTROLLER.  CFDS TEST OKAY.  REPLACED WHC2, TEST NORMAL.
